Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 110, NWS Indianapolis, IN

August 1, 20224 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 1, 2022, 9:25 AM EDT for 4 counties in Indiana. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2022, 9:25 AM EDT (13:25 UTC)
Expired
Aug 1, 2022, 10:00 AM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Delaware County, IN, Henry County, IN, Madison County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 86 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 9:27 AM EDTTSTM WND DMG2 Ene Country Club Heig, INEM REPORTS TREES DOWN IN THE AREA OF 200N AND ALEXANDRIA PIKE. SOME TREES DOWN ON HOUSES. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS53 KIND 011325
SVRIND
INC035-065-095-135-011400-
/O.NEW.KIND.SV.W.0110.220801T1325Z-220801T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
925 AM EDT Mon Aug 1 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  East central Madison County in central Indiana...
  Southern Delaware County in east central Indiana...
  Southwestern Randolph County in east central Indiana...
  Northern Henry County in east central Indiana...

* Until 1000 AM EDT.

* At 925 AM EDT, a severe thunderstorm was located over Anderson,
  moving east at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Daleville around 930 AM EDT.
  Yorktown around 935 AM EDT.
  Springport around 940 AM EDT.
  Summit Lake State Park and Prairie Creek Reservoir around 945 AM 
  EDT.

Other locations in the path of this severe thunderstorm include
Mooreland and Blountsville.

This includes Interstate 69 between mile markers 226 and 243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3998 8520 4007 8577 4027 8570 4021 8521
TIME...MOT...LOC 1325Z 281DEG 52KT 4011 8567 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM
2 follow-up statements
952 
WWUS53 KIND 011341
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
941 AM EDT Mon Aug 1 2022

INC095-011350-
/O.CAN.KIND.SV.W.0110.000000T0000Z-220801T1400Z/
Madison IN-
941 AM EDT Mon Aug 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4004 8557 4025 8557 4021 8521 3998 8520
TIME...MOT...LOC 1340Z 281DEG 52KT 4007 8537 

$$

INC035-065-135-011400-
/O.CON.KIND.SV.W.0110.000000T0000Z-220801T1400Z/
Delaware IN-Randolph IN-Henry IN-
941 AM EDT Mon Aug 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR SOUTHERN DELAWARE...SOUTHWESTERN RANDOLPH AND NORTHERN HENRY
COUNTIES...

At 940 AM EDT, a severe thunderstorm was located 9 miles south of
Muncie, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Summit Lake State Park and Prairie Creek Reservoir around 945 AM 
  EDT.

Other locations in the path of this severe thunderstorm include
Mooreland and Blountsville.

This includes Interstate 69 between mile markers 233 and 242.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4004 8557 4025 8557 4021 8521 3998 8520
TIME...MOT...LOC 1340Z 281DEG 52KT 4007 8537 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CM
706 
WWUS53 KIND 011351
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
951 AM EDT Mon Aug 1 2022

INC035-065-135-011401-
/O.EXP.KIND.SV.W.0110.000000T0000Z-220801T1400Z/
Delaware IN-Randolph IN-Henry IN-
951 AM EDT Mon Aug 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DELAWARE...
SOUTHWESTERN RANDOLPH AND NORTHERN HENRY COUNTIES WILL EXPIRE AT 1000
AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4004 8557 4025 8557 4021 8521 3998 8520
TIME...MOT...LOC 1351Z 270DEG 52KT 4005 8517 

$$

CM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 6:55 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 1, 6:55 AM EDT, 2 hours 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
655 AM EDT Mon Aug 1 2022

.Mesoscale Update...
Issued at 655 AM EDT Mon Aug 1 2022

Convection over Illinois was able organize into an MCS. It is
occurring ahead of an area of DCVA/forcing aloft and warm/moist
advection regime in the lower troposphere. Strong midlevel flow (50+
kt at 700-mb) and effective shear of 30-40 knots as well as at least
weak instability downstream should maintain convection into central
Indiana. RAP has low-level theta-e advection increasing into central
Indiana, and is likely driving isolated new cells ahead of the MCS
now. This is a favorable scenario for continued MCS maintenance and
so far only minimal cloud top cooling has been noted in longwave IR.

Current thinking is the forward propagating portion of the MCS may
weaken some as it outruns stronger midlevel flow and also moves out
of the stronger instability. Nevertheless, the western flank remains
active in west-central Illinois and will likely augment the cold
front some making convective evolution into this afternoon somewhat
uncertain. The most robust convection for at least the northern two-
thirds of the area may very well occur with this early forward
propagating system. Convection on the western flank may tend to
weaken some before regenerating later this afternoon along remnant
cold pool/differential mixing zone, posing a renewed threat for more
robust convection. Regardless of whether current convection
maintains, or new reinvigoration happens, diurnal destabilization
should support forward propagating multi-cell clusters and a more
organized wind threat, though this may primarily be south of our
area.

Current orientation of convection over western Illinois is somewhat
concerning from a mesoscale flooding/flash flooding standpoint.
We'll need to monitor the orientation of the effective boundary with
mean flow and potential for upflank growth that trains. Although,
early indications are that there should be enough of a orthogonal
component of low-level flow for slow southward propagation with time
which would limit the duration of heavier rates. Nevertheless,
localized flooding across parts of our forecast area, particularly
west-central and southwest Indiana, remain a possibility.

&&

.Short Term...(Today through Tuesday)
Issued at 255 AM EDT Mon Aug 1 2022

There is still some forecast uncertainty with regard to convective
evolution today. We have attempted to add more precision to the
forecast based on trends, but convective evolution, placement,
severity, and timing will be dictated largely by mesoscale features.
See meteorological analysis below.

6.9 micron water vapor imagery shows a shortwave trough and
associated closed midlevel circulation moving trough over northern
Wisconsin. A second smaller perturbation was seen moving into
southwest Minnesota. Convection has formed in eastern Iowa along the
leading edge of stronger DCVA with the first wave and its resultant
warm/moist advection. So far, a robust cold pool/MCS has not evolved
and there are some limiting factors for significant upscale growth.
Nonetheless, midlevel flow is relatively strong and will likely
carry convection through the diurnal instability minimum period,
albeit in a weakened state. It should be focused at the leading edge
of veered low-level jet and pronounced theta-e surge, which models
persist into central Indiana early this morning. The chance of
convection maintaining intensity/organization across the area
through the morning currently appear low, and again we should see a
downward trend in coverage and intensity as convection enters
central Indiana during the early morning.

Complicating factors for thunderstorm evolution across central
Indiana midday and beyond include: (1) effects of weakening
convection during the morning which based on latest trends should be
fairly minimal, (2) DCVA/forcing moves through midday with some wake
subsidence possible during the afternoon, (3) amplitude of the
shortwave is low and so neutral midlevel heights may limit
convective coverage to isolated/scattered along the front during the
afternoon and evening.

One caveat to point #2 and #3 is the subtle perturbation mentioned
above that is modeled to arrive late afternoon or early evening.
This may provide just enough ascent to help offset the negative
factors. Nevertheless, it will probably still take rich PBL moisture
and relatively deep mixing for convection to overcome inhibition and
form along the front and/or differential mixing zones this
afternoon. So, coverage likely won't peak until late in the
afternoon or early evening across mainly southern portions of our
forecast area.

For convective hazards, the primary threat is expected to be
damaging winds, given steep theta-e lapse rates and some dry
entrainment in the middle part of the CAPE profile. Instability is
expected to be moderate to strong, and 30-40-kt of effective shear
will support organized multicells and perhaps a couple of weakly
organized supercells. Hail may occur, but severe sizes should be
limited to discrete/sustained modes, or quasi-supercells. Once cold
pools start to merge shortly after initial development, the
kinematic environment does favor forward propagation which may
enhance the wind threat. The best chance of a more organized wind
event will primarily be south of our area, closer to the Ohio River
and into Kentucky, however.

By early evening, the trailing front and/or outflow is shown in hi-
res model guidance to become increasingly flow-parallel. Thus, some
training of convective elements may occur leading to heavy rainfall
and localized flooding. The signal for this in the CAMs is strongest
across our southwest counties. This is a conditional threat and
there are some limiting factors: (1) Mid levels may be dry enough to
somewhat limit precipitation efficiency (deeper high level
subtropical plume has shifted well south of our region). (2) Flow
may be backed enough to orient favorably with cold pools for an
eventual southward propagation, albeit slow. FLASH CREST soil
moisture values are elevated across southern portions of central
Indiana where the aforementioned scenario would be most likely (if
it occurred). This is particularly true for portions of Knox and
Daviess counties which has 7-day positive precipitation anomalies of
400 to 500 percent.

One other note about today's forecast--we did increase winds and
wind gusts from late morning through the afternoon due to expected
magnitude of mixing and momentum transfer, per model forecast
soundings.

For Tuesday, departing waves, rising heights and low-level
tropospheric warm advection should result in temperatures in the
upper 80s to near 90 area wide. Remnant front will become diffuse to
our west so there does not appear to be a focus for convective
development Tuesday in central Indiana. Rich PBL moisture and mixing
probably won't be enough to overcome capping warm layer expected to
in this pattern.

&&

.Long Term...(Tuesday night through Sunday)
Issued at 255 AM EDT Mon Aug 1 2022

* Brief hot spell early in the long term.

* Frequent shower/storm chances late week onward.

Models continue to depict an upper level ridge dominating the
central part of the continental U.S. throughout the long term, with
some disagreement in how far north and east its influence reaches
mid week. Nevertheless, a brief hot spell from the influence of this
ridge continues to be expected primarily Wednesday, before the ridge
axis again retrogrades slightly westward, allowing upper level
disturbances and associated weak frontal systems cresting the ridge
in the well poleward-displaced belt of primary westerlies to
influence the region.

The more substantial and most agreed-upon of these looks to arrive
late Wednesday, with scattered showers and thunderstorms at times
from Wednesday evening into Friday as the boundary slows and
eventually washes out.

Lower chances will be necessary at times over the weekend into early
next week where there is more disagreement about the southward
influence of the primary storm track.

Temperatures will be above normal early in the period before cooling
off to near normal for the remainder of the long term in the wake of
the first frontal system and the retrogression of the upper ridge.

&&

.Aviation...(12Z TAF Issuance)
Issued at 550 AM EDT Mon Aug 1 2022

Impacts:

* IFR to occasionally LIFR ceilings this morning; improving some by
  late morning.

* Thunderstorms impacting TAF site this morning, with additional
  isolated storms this afternoon.

* Gusty gradient winds from the southwest, as high as 25 knots.

Discussion:

Complicated aviation forecast due to thunderstorms and their impact
on the the mesoscale environment. Current thinking is central
Illinois MCS will continue to progress into Indiana and we have
already amended TAFs to time potential thunderstorm impacts with
these storms. Sufficient instability and relatively strong flow
aloft should favor their sustenance through the morning. It remains
unclear how the western flank and/or renewed convection will evolve
this afternoon and so we will be fairly broad with timing and may
need to refine with amendments.

Outside of storms, gradient winds from the southwest could gust to
around 25 knots at times this afternoon, especially where mixing is
deepest (ahead of storms).

A more persistent impact will be IFR to LIFR ceilings from stratus
within the moisture advection regime. These could persist at least
temporarily through early morning before some improvement occurs,
though at least MVFR ceilings restrictions may continue until later
today.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...BRB
Short Term...BRB
Long Term...Nield
Aviation...BRB
Hazardous weather outlook, Aug 1, 3:52 AM EDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
352 AM EDT Mon Aug 1 2022

INZ021-028>031-035>049-051>057-060>065-067>072-020800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
352 AM EDT Mon Aug 1 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms are expected across portions of central Indiana today.
Thunderstorms will likely enter western Indiana early this morning
and progress eastward through midday. Strong wind gusts and lightning
may accompany these storms.

Additional isolated to scattered thunderstorm developments are
expected to develop during the afternoon. The greatest concentration
of thunderstorms late this afternoon and evening will be generally
near and south of I-70. These storms will also be capable of strong
wind gusts and lightning. Isolated severe storms are also possible
with the primary threat being damaging wind gusts to around 60 mph.

Heavy rainfall will accompany storms and could lead to localized
flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances return for all or parts of the region Wednesday
night through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed today and tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Aug 1, 7:38 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
738 AM EDT Mon Aug 1 2022

INZ043>045-051>053-011245-
Clay IN-Owen IN-Putnam IN-Parke IN-Vermillion IN-Vigo IN-
738 AM EDT Mon Aug 1 2022

...Strong thunderstorms will impact portions of Vigo, Clay, Owen,
Parke, Vermillion and Putnam Counties through 845 AM EDT...

At 737 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Newport to 7 miles northeast of Paris to
near Redmon. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Newport around 745 AM EDT.
  Clinton around 750 AM EDT.
  Rockville around 755 AM EDT.

Other locations in the path of these storms include Terre Haute,
Brazil and Greencastle.

This includes Interstate 70 between mile markers 1 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3993 8753 3990 8709 3987 8709 3986 8670
      3934 8669 3917 8703 3917 8706 3938 8753
TIME...MOT...LOC 1137Z 290DEG 44KT 3990 8749 3970 8761 3959 8782

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Nield
Local storm report, Aug 1, 9:04 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 AM EDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     TSTM WND DMG     2 NE ZIONSVILLE         39.97N 86.25W
08/01/2022                   BOONE              IN   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A DOWNED TREE IS
            COMPLETELY BLOCKING US421 AT VALLEY MEADOW
            DRIVE. POWER IS OUT IN ZIONSVILLE.

&&

JM
Local storm report, Aug 1, 9:14 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
914 AM EDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     2 S CARMEL              39.94N 86.12W
08/01/2022                   HAMILTON           IN   EMERGENCY MNGR

            EM REPORTS THAT A TREE IS DOWN ON A HOUSE IN
            CARMEL; LOCAL FIRE AND RESCUE RESPONDING.

&&

JM
Local storm report, Aug 1, 9:17 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
917 AM EDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     TSTM WND GST     2 NNE FISHERS           39.99N 86.01W
08/01/2022  E70 MPH          HAMILTON           IN   PUBLIC

            RETIRED NWS EMPLOYEE REPORTS 70MPH ESTIMATED
            WIND GUST IN FISHERS.

&&

JM
Local storm report, Aug 1, 9:20 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
920 AM EDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     TSTM WND DMG     3 NW CARMEL             39.99N 86.15W
08/01/2022                   HAMILTON           IN   EMERGENCY MNGR

            EM REPORTS MULTIPLE TREES DOWN INTO POWER
            LINES.

&&

JM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:38 AM EDTSpecial Weather StatementINDClay, Owen, Parke, Putnam, Vermillion, Vigo67 min
Aug 1, 7:45 AM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo45 min
Aug 1, 8:12 AM EDTSevere Thunderstorm WarningINDBoone, Clay, Hendricks, Monroe, Montgomery, Morgan and 2 more33 min
Aug 1, 8:35 AM EDTSevere Thunderstorm WarningINDBoone, Brown, Hamilton, Hendricks, Johnson, Marion and 1 more40 min
Aug 1, 9:14 AM EDTSevere Thunderstorm Warning Considerable damage threatINDDecatur, Hamilton, Hancock, Henry, Johnson, Madison and 3 more46 min
Aug 1, 9:49 AM EDTSpecial Weather StatementINDJackson26 min
Aug 1, 9:54 AM EDTSpecial Weather StatementINDRandolph36 min
Aug 1, 6:19 PM EDTSevere Thunderstorm WarningINDKnox11 min
Aug 1, 6:32 PM EDTSevere Thunderstorm WarningINDKnox28 min
Aug 1, 6:52 PM EDTSpecial Weather StatementINDMartin23 min
Aug 1, 7:56 PM EDTSevere Thunderstorm WarningINDKnox21 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.